Q. Does ill fitting dentures lead to peeling of skin inside the mouth?

Answered by
Dr. Naveen Thomas
and medically reviewed by Dr.Nithila A
Published on Jun 18, 2019

Hello doctor,

The last week two weeks I have been getting peeling in my mouth like on my cheeks. And I wanted to know if that is from loose fitting dentures or if I have not been cleaning them properly.

Dr. Naveen Thomas

Dentistry Endodontist Paediatric Dentistry Periodontist
#

Hello,

Welcome to icliniq.com.

Usually, vitamin B complex deficiency causes such peeling of the oral mucosa. If you are using dentures for a long time, then it may be the reason for this.Take a multivitamin once a day and eat a good healthy wholesome diet.


Was this answer helpful?

 | 

Thank you doctor,

Waiting to get my benefits from work, then I am about to consult the dentist and see if I need them adjusted. It feels like I have something stuck in my throat does that have anything to do with it. Should I need to take a multivitamin not causes peeling in my cheeks?

Dr. Naveen Thomas

Dentistry Endodontist Paediatric Dentistry Periodontist
#

Hello,

Welcome back to icliniq.com.

Yes, if your diet was improper and you are not getting proper nutrition, then it may cause such erosion of oral mucosa. Take multivitamin capsule rich in the B complex. Sometiems throat infections can cause such feeling like somemthing is stuck. Use warm salt water gargle twice a day it helps in both.


Was this answer helpful?

 | 

Thank you doctor,

What does it mean when you have bumps on your lips? I have a couple bumps one on the upper lip and one on the bottom lip.

Dr. Naveen Thomas

Dentistry Endodontist Paediatric Dentistry Periodontist
#

Hello,

Welcome back to icliniq.com.

Do you mean to say ulcers? Ulcers also are manifestations of vitamin deficiency if it comes frequently. Is there any pain involved?


Was this answer helpful?

 | 

Hi doctor,

I feel like I have always had a couple of bumps on my lip, but for some reason, it just feels different and more significant. I have a multivitamin, but should I just get a vitamin B12?

Dr. Naveen Thomas

Dentistry Endodontist Paediatric Dentistry Periodontist
#

Hi,

Welcome back to icliniq.com.

If you frequently have such bumps, then it means you should take a multivitamin capsule or a vitamin B complex tablet once daily for 15 days. Also, you can start taking a diet rich in vitamin B.


Was this answer helpful?

 | 

Hi doctor,

Now I am noticing that my gums, lower inner tongue as well inner mouth looks pale. And I am a week late on my period. I am never late, and I do not know what is going on with me.

Dr. Naveen Thomas

Dentistry Endodontist Paediatric Dentistry Periodontist
#

Hello,

Welcome back to icliniq.com.

Can you send a clear picture of your gum and mouth for a better diagnosis?

Do you have pain when you touch the bump with your tongue or fingers? Sometimes, hormonal fluctuations also can cause a few bumps inside the mouth. Have you started taking any vitamins till now?


Was this answer helpful?

 | 

Hi doctor,

I have the dentures on now so you cannot see my gums but they are almost whitish without pain. Does it sound like I have iron deficiency? Or does that have anything to do with the B12 deficiency? I have not started taking any multivitamins until now. I am going to start multivitamin, fish oil, B12, and vitamin C. Is that fine? Can vitamin deficiency be the reason for the late period?

Dr. Naveen Thomas

Dentistry Endodontist Paediatric Dentistry Periodontist
#

Hello ,

Welcome back to icliniq.com,

Your monthly cycle may also be related to your current problems as hormonal changes may be present due to your age. At this age of 48, there may be menopausal changes occurring inside your body. You should consult a Gynaecologist too if possible for better understanding. Thank you.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My vitamin B12 is high. How can I lower it?

Query: Hi doctor, As I took master health blood test and in the result, my vitamin B12 is high. How can I lower it? I am afraid of this. Please help me.  Read Full »

A swollen bottom jaw is preventing the denture from release. What should I do?

Query: Hello doctor, I am three days postop from a full mouth extraction with immediate dentures. My upper dentures are wonderful. But my bottom jaw has swollen very badly and I cannot get my bottom denture off. It is stuck due to swelling. I am so afraid of infection. What can I do other than ice and hea...  Read Full »

Can chest pain result from vitamin B12 deficiency?

Query: Hello doctor, I am a 31 year old male. I have been diagnosed with a vitamin B12 deficiency and I am taking medicines from last month. I have a slight pain in the left side of my chest and also below my chest. My ECG is normal.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dentist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.